# SDR ASOA201200558

- Difficulty date: February 21, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 15,871 hours, 14,733 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Unserviceable
- Location: Door Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN AND ONCE OPEN CAN'T CLOSE.  R & R SERVICE DOOR HANDLE ACTUATOR IAW AMM 52-41-03.  OPS CHECKED GOOD.
